Concerning some methods of solving nonlinear equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proc. Numerical methods and inequalities in function spaces, Tome 84 (1965), pp. 8-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1965_84_a2,
author = {M. N. Yakovlev},
title = {Concerning some methods of solving nonlinear equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {8--40},
year = {1965},
volume = {84},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1965_84_a2/}
}
M. N. Yakovlev. Concerning some methods of solving nonlinear equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Proc. Numerical methods and inequalities in function spaces, Tome 84 (1965), pp. 8-40. http://geodesic.mathdoc.fr/item/TM_1965_84_a2/